# SDR FDEA201511123559

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 86,053 hours, 29,873 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FWD WING LE EXFOLIATION & INTERGRANULAR CORROSION AFT OF FUEL VLV MX PANEL.  REMOVED CORROSION IAW SRM 57-10-01 FIG 19C SHEET 6 VOLUME 1.  INSTALLED REPAIR DOUBLERS & FILLER IAW SRM 57-10-00 FIGURE 19C VOLUME 1.
